# SDR SWIA2025F01428

- Difficulty date: September 18, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N174SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000517
- Aircraft time: 26,800 hours, 16,928 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA RT BEAM CORRODED AT FR87.  REMOVED AND REPLACED AFT WET AREA RT BEAM AT FR 88 IAW SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED. THIS REPAIR DOES NOT AFFECT THE WEIGHT AND BALANCE.
